Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 16, NWS Green Bay, WI

February 26, 2012

NWS Green Bay, WI issued this small craft advisory at Feb 26, 2012, 3:32 PM CST. It took effect at Feb 26, 2012, 6:00 PM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2012, 3:32 PM CST (21:32 UTC)
In effect from
Feb 26, 2012, 6:00 PM CST
Expired
Feb 27, 2012, 4:00 PM CST
In force
22 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WHUS73 KGRB 262132
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CST SUN FEB 26 2012

...SOUTH GALES INTO THE EARLY EVENING...

.A STORM SYSTEM TRACKING ACROSS NORTHWEST WISCONSIN WILL MOVE TO EASTERN
LAKE SUPERIOR TONIGHT. SOUTH GALES WILL PERSIST INTO THE EARLY EVENING...
AND THEN BECOME SOUTHWEST AND DIMINISH DURING THE LATE EVENING. WINDS
WILL BECOME WEST BY DAYBREAK AND GRADUALLY DIMINISH THROUGH THE MORNING
AS THE STORM PULLS AWAY FROM THE REGION.

LMZ541>543-270545-
/O.CON.KGRB.GL.W.0005.000000T0000Z-120227T0000Z/
/O.NEW.KGRB.SC.Y.0016.120227T0000Z-120227T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
332 PM CST SUN FEB 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST SUNDAY TO NOON CST MONDAY.

* SOUTH GALES TO 35 KTS WITH GUSTS TO 40 KTS INTO THE EARLY EVENING
  WILL BECOMING SOUTHWEST TO 30 KTS AND DECREASE TO 15 TO 25 KTS
  DURING THE EVENING...THEN VEER TO WEST MONDAY MORNING.

* WAVES OF 8 TO 12 FEET WILL SUBSIDE TO 5 TO 8 FT BY MIDNIGHT AND
  3 TO 5 FT MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
257 
WHUS73 KGRB 270312
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CST SUN FEB 26 2012

...STRONG SOUTHWEST WINDS THROUGH THE NIGHT...

.A STORM SYSTEM TRACKING ACROSS NORTHWEST WISCONSIN WILL MOVE TO EASTERN
LAKE SUPERIOR TONIGHT. STRONG SOUTHWEST WINDS WILL PERSIST TONIGHT AND
BECOME WEST BY DAYBREAK. WINDS WILL BECOME NORTHWEST AND BEGIN TO GRADUALLY
DIMINISH THROUGH THE MORNING AS THE STORM PULLS AWAY FROM THE REGION.

LMZ541>543-271115-
/O.CON.KGRB.SC.Y.0016.000000T0000Z-120227T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
912 PM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* SOUTHWEST WINDS TO 30 KTS ARE EXPECTED TO PERSIST THROUGH THE
  NIGHT AND BECOME WEST AROUND DAYBREAK. WIND WILL BEGIN TO
  DIMINISH MONDAY MORNING.

* WAVES OF 6 TO 10 FT WILL SUBSIDE TO 4 TO 6 FT MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
992 
WHUS73 KGRB 271032
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
432 AM CST MON FEB 27 2012

...WEST WINDS WILL DIMINISH TODAY...

.THE STORM SYSTEM THAT BROUGHT STRONG WINDS TO THE AREA WILL PULL
AWAY FROM THE REGION TODAY. AS A RESULT...WINDS WILL DECREASE
DURING THE DAY.

LMZ541>543-271845-
/O.EXT.KGRB.SC.Y.0016.000000T0000Z-120227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
432 AM CST MON FEB 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WEST WINDS TO 30 KNOTS WITH OCCASIONAL GALE FORCE GUSTS TO 35
  KNOTS ARE EXPECTED THIS MORNING. WINDS WILL DIMINISH DURING THE
  DAY.

* WAVES OF 5 TO 8 FEET THIS MORNING WILL SUBSIDE TO 4 TO 6 FEET BY
  LATE IN THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
239 
WHUS73 KGRB 271600
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CST MON FEB 27 2012

...WEST WINDS WILL DIMINISH TODAY...

.THE STORM SYSTEM THAT BROUGHT STRONG WINDS TO THE AREA WILL PULL
AWAY FROM THE REGION TODAY. AS A RESULT...WINDS WILL DECREASE
DURING THE DAY.

LMZ541>543-272200-
/O.CON.KGRB.SC.Y.0016.000000T0000Z-120227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1000 AM CST MON FEB 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WEST WINDS TO 30 KNOTS WITH OCCASIONAL GALE FORCE GUSTS TO 35 
  KNOTS ARE EXPECTED THIS MORNING. WINDS WILL DIMINISH DURING 
  THE DAY. 

* WAVES OF 5 TO 8 FEET THIS MORNING WILL SUBSIDE TO 4 TO 6 FEET 
  BY LATE IN THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 2:28 PM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Feb 26, 2:28 PM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
228 PM CST SUN FEB 26 2012

.SHORT TERM...TONIGHT AND MONDAY.
WEAKENING LOW PRESSURE WILL MOVE ACROSS UPPER MICHIGAN TONIGHT AS
THE SHORTWAVE TROF DAMPENS AND MOVES ACROSS THE NORTHERN GREAT
LAKES. SNOW SHOWERS WILL CONTINUE ACROSS THE FAR NORTH...BUT
THIS SYSTEM IS MOISTURE-STARVED. WINDS WILL WEAKEN A LITTLE THIS
EVE BEFORE TURNING SW AND W BEHIND THE LOW AND AHEAD OF CANADIAN
HIGH PRESSURE. A SECOND PERIOD OF GUSTY WINDS POSSIBLE TONIGHT
ASSOCIATED WITH COLD AIR ADVECTION.

THE HIGH WILL QUICKLY MOVE INTO THE STATE BY LATE MON AFTERNOON
WITH GRADUALLY CLEARING SKIES DURING THE COURSE OF THE DAY.

SPLIT UPPER FLOW CONTINUES TO PREVENT ARCTIC AIR FROM MOVING IN
POST-CYCLONE...AND THIS PATTERN HOLDS WITH THIS SYSTEM. TEMP
FORECAST A BLEND OF 26/12Z BIAS-CORRECTED MOS GUID...AND VERY
CLOSE TO PREVIOUS FORECAST.

A PERIOD OF MARGINAL CONDITIONS FOR LAKE EFFECT SNOW SHOWERS INTO
EARLY MONDAY IN VILAS CO AND SURROUNDING NORTH-CENTRAL WI
COUNTIES...BUT CHANCE IS FLEETING AS HIGH PRESSURE AND ASSOCIATED
SUBSIDENCE QUICKLY MOVES IN.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...

PROGRESSIVE/ACTIVE FLOW PATTERN OVER THE UPPER MIDWEST WITH
CHANCES OF PRECIPITATION EVERY TWO DAYS OR SO. CURRENT CONCERN
THIS PERIOD IS PROGRESS OF WESTERN TROF AND SHORT WAVE EXPECTED TO
PUSH ON TO NORCAL COAST TONIGHT. MODELS FAIRLY CONSISTENT WITH THE
EVOLUTION OF THIS SYSTEM...BRINGING SURFACE LOW THRU SOUTH CENTRAL
WI ON WED.

MONDAY NIGHT...SHORTWAVE RIDGE MOVES QUICKLY EAST OVER THE REGION
MONDAY NIGHT. QUESTION THIS PERIOD WOULD BE TEMPS. WINDS ARE LIGHT
AND CLOUDS NOT EXPECTED TO MAKE MUCH OF AN IMPACT UNTIL LATE. WILL
CONTINUE TREND TOWARDS COLDER GUIDANCE.

TUESDAY INTO WEDNESDAY...AS WITH CURRENT SYSTEM...LOW TO WEAKEN
AS MOVES INTO CONFLUENT FLOW EAST OF STATE...WITH NORTHWARD MOVEMENT
BLOCKED BY HIGH OVER CANADA. UNLIKE CURRENT SYSTEM...THIS ONE HAS
MOISTURE TO WORK WITH...PW'S EXPECTED TO RISE TO AROUND
.5 AROUND 200 PERCENT OF NORMAL. GOOD...EXTENDED DYNAMICS
(COUPLED JET...STRONG FGEN...ISENTROPIC LIFT ON 290K SURFACE WITH
MIXING RATIOS BETWEEN 2 AND 3 G/KG...STEEP MID LEVEL LAPSE RATES)
WITH SYSTEM TO LEAD TO SIGNIFICANT ACCUMULATIONS GENERALLY 6 TO 12
INCHES OVER CWA. SOME QUESTIONS THOUGH...WARM LAYER FROM 850 TO
650 MB WILL LIMIT DENDRITE CONTRIBUTION AND MAY LEAD TO MIX OVER
SOUTHEAST. DRY SLOT WITH JET PULLING INTO SOUTHERN LAKE MI ALSO
CLOSE TO SOUTHERN CWA AND MAY LIMIT SNOW POTENTIAL WEDNESDAY.
CHANGES THIS PERIOD...MAINLY TO BACK OFF SOME ON POPS FOR DAY
PERIOD TUE AND MODIFY QPF GRIDS MORE IN LINE WITH GFS/EC MODELS.
WILL BE ISSUING AN SPS WITH THIS PACKAGE...NO HEADLINE YET AS BULK
OF SNOW TO FALL IN 5TH/6TH PERIOD.

THURSDAY INTO SUNDAY...MODELS STILL SHOWING SIG DIFFERENCES
HANDLING SYSTEMS...WITH CHANCES FRIDAY INTO SATURDAY FOR
ADDITIONAL SNOW. TEMPERATURES EXPECTED TO RUN NEAR NORMAL.
&&

.AVIATION...FOR 18Z TAF ISSUANCE...VFR CIGS FOR MUCH OF
AREA. EXCEPTIONS ARE NEAR LAKE MICHIGAN WITH CIGS AROUND 2500 FT FROM
TIME TO TIME FROM STRATUS OFF LAKE MICHIGAN. IN ADDITION...THE FAR
NORTH WILL SEE MVFR CIGS AND VSBYS WITH SCATTERED SNOW SHOWERS.
STRONG SE WINDS WILL BECOME S THIS AFTERNOON THEN SW DURING THE EVE.
GUSTS NEAR 35 KTS POSSIBLE.

JKL
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE
Hazardous weather outlook, Feb 26, 2:46 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CST SUN FEB 26 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 PM CST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SOUTH WINDS GUSTING TO 40 MPH COULD MAKE DRIVING HIGH-PROFILE
VEHICLES DIFFICULT THIS EVENING ACROSS EAST-CENTRAL WISCONSIN.

SNOW SHOWERS ACROSS THE LAKE SUPERIOR SNOW BELT OF NORTH-CENTRAL
WISCONSIN COULD MAKE UNTREATED ROADS SLICK TONIGHT INTO EARLY MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SIGNIFICANT DISRUPTIONS TO TRAVEL ARE LIKELY ACROSS THE WESTERN
GREAT LAKES TUESDAY NIGHT AND WEDNESDAY AS A MAJOR WINTER STORM
MOVES ACROSS THE REGION. STAY TUNED FOR THE LATEST
FORECASTS...WATCHES AND WARNINGS ON THIS DEVELOPING WINTER STORM.

TRAVEL DIFFICULTIES COULD OCCUR AGAIN FRIDAY AS ANOTHER STORM
MOVES ACROSS THE WESTERN GREAT LAKES REGION. IT IS TOO EARLY TO
DETERMINE IF THIS LATE WEEK STORM WOULD IMPACT NORTH CENTRAL AND
NORTHEAST WISCONSIN...OR PASS BY TO THE EAST OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE.

LMZ521-522-541>543-272100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 PM CST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GALE FORCE GUSTS ARE POSSIBLE EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

STRONG EAST WINDS ARE EXPECTED TUESDAY NIGHT INTO WEDNESDAY
MORNING AS A STRONG STORM MOVES ACROSS THE WESTERN GREAT LAKES. A
FEW GALE FORCE GUSTS ARE POSSIBLE TUESDAY NIGHT.

In the hours before

Local storm report, Feb 26, 12:44 PM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1244 PM CST SUN FEB 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     NON-TSTM WND GST MANITOWOC               44.08N 87.66W
02/26/2012  M45 MPH          MANITOWOC          WI   TRAINED SPOTTER

1241 PM     NON-TSTM WND GST BELLEVUE                44.43N 87.91W
02/26/2012  M43 MPH          BROWN              WI   NWS EMPLOYEE

&&

ASHLEYW
Special weather statement, Feb 26, 12:45 PM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1245 PM CST SUN FEB 26 2012

WIZ022-038>040-048>050-073-074-262045-
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1245 PM CST SUN FEB 26 2012

...STRONG WIND GUSTS THIS AFTERNOON...

SOUTHEAST WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED ACROSS THE FOX
VALLEY AND LAKE SHORE THIS AFTERNOON. THE WINDS ARE A RESULT OF
LOW PRESSURE MOVING INTO WISCONSIN.

THE WINDS WILL GRADUALLY DIMINISH THIS EVENING AND BECOME
SOUTHWEST. WIND GUSTS OVER 25 MPH ARE STILL POSSIBLE OVERNIGHT AS
THE LOW SLOWLY WEAKENS.

THE WIND GUSTS THIS AFTERNOON AND EVENING MAY MAKE DRIVING HIGH-
PROFILE VEHICLES DIFFICULT...ESPECIALLY ON EAST-WEST ROADS.

JKL
Special weather statement, Feb 26, 2:35 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
235 PM CST SUN FEB 26 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-270245-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
235 PM CST SUN FEB 26 2012

...SIGNIFICANT WINTER STORM HEADED TOWARDS WISCONSIN...

TRAVEL ACROSS THE WESTERN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY
IS EXPECTED TO BECOME HAZARDOUS AS A MAJOR WINTER STORM MOVES
ACROSS THE REGION. THE STORM IS EXPECTED TO BRING A WIDESPREAD
SNOWFALL OF 6 INCHES OR MORE TO THE NORTHERN HALF OF
WISCONSIN...WITH SOME LOCATIONS RECEIVING MORE THAN A FOOT OF
SNOW.

LIGHT SNOW IS EXPECTED TO DEVELOP TUESDAY AFTERNOON...THEN BECOME HEAVIER
TUESDAY NIGHT INTO WEDNESDAY MORNING. THE SNOW WILL CONTINUE INTO
WEDNESDAY AFTERNOON BEFORE DIMINISHING. STRONG EAST WINDS WILL
ALSO DEVELOP...AND CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE
SNOW. THE COMBINATION OF FALLING SNOW AND BLOWING AND DRIFTING
SNOW COULD CREATE NEAR WHITE-OUT CONDITIONS. IF YOU HAVE TRAVEL
PLANS MID WEEK...STAY TUNED FOR THE LATEST FORECASTS...WATCHES
AND WARNINGS ON THIS DEVELOPING WINTER STORM.

TE

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.